MathSciNet Relay Station
MathSciNet bibliographic data
MR1605670 14N10 (14P25)
Ronga, Felice; Tognoli, Alberto; Vust, Thierry The number of conics tangent to five given conics: the real case. Rev. Mat. Univ. Complut. Madrid 10 (1997), no. 2, 391–421.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement